My vision got blurry about a week after I started taking Lexapro. It is a fine focus problem, like looking at the computer, reading or watching televison. I have to wait to drive the car for about a half hour after I do one of these things as eveything is doubled and blurred. I was told by my eye doctor that these drugs can effect the muscle that controls focus and not to return for new glasses until I have been off the drug for at least 18 months. I have been off Lexapro for almost a year and it has not improved. Many SSSI's and SNRI's have this lovely side effect, which is the main reason I went off!
Debbie...I have problems like you describe but I have Meniere's Disease and visual stimulation sometimes triggers it. Stripes 'shimmer' and certain color combo's do also. Not that I think you have Meniere's....many people with fibro talk about problems with eye focus, getting dizzy looking at the white stripes in the road...any kind of fast movement or stimuli. It's such a lovely disease and so much of it has nothing to do with pain!